candidablog.com

What is the best product from VitaminShoppe to use to assist me in getting stronger?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: What is the best product from VitaminShoppe to use to assist me in getting stronger?.

My next question is: Being sick with flu like symptoms may just be a coincidence but here it goes....

* 5 days ago was getting a scratchy throat feeling kind I'll.

* 4 days ago pinned 200mg Test P. today is day 5 and the site is swollen and so painful I cant sit on it, ice helps the pain subside..

* 6 days ago pinned 300mg of (LK) Test Cyp..

I know the flu is going around up here so I'm all fawkin paranoid maybe it's all just a coincidence?? also we have cases of Swine flu in my area so no matter what I cant get this crap out of my head..

What is every one else's experience with Test P.?.

I have a script for my T now, the Prop is legit but the LK was from when I was searching and is UG garbage maybe it's the LK test I don't know please post up your experiences with injection pain and swelling.

So far I have vomited once had a fever of 101 degrees, achy bones, and chills, my stomach is bloated, and it's tough to catch my breath. It doesn't help that my ass is in pain..

I shot the Test P. last night again this time at 100mg mixed with 100mg of B-12 and it's golden...no pain or swelling...

Comments (3)

Your question was: What is the best product from VitaminShoppe to use to assist me in getting stronger?.

Hi mate when I first ever took test I got the flu like symtoms think it lasted about a week alot of people get it most call it the test flu iv never had it since couldent tell you why some people get it it's just one of them things I guess.

Dudley..

Comment #1

First off thank everyone here who responded with concern and advice thats a great feeling knowing people out there care! Rock On!.

I went to the Doc today, he did a flu test and a strep throat test to see what strand of the flu I may have had..

* Flu test came back negative= no flu.

* No strep throat either.

He says he believes I have Bronchitis, So he gave me an inhaler and some Anti-biotics..

So far the area that was swollen and in pane was definitely just from being my first Prop shot and I shot that shit quick and cold that's my lesson in how not to pin Prop. I have been using it every day at 100mg with B-12 and it's all good!.

However I am still ill, I only vomited once and that was 6 days ago from today. the rest was a fever of no more than 102 degress and all the other symptoms that come along with being ill.

*What would an infected Injection site look like for future reference?.

*I now a a script for my T therapy and will stick to legit human grade gear but in the beginning I was using UG LK gear and I don't think it had any T in it nor can it be confirmed if it is clean and free of harmful crap so beware of certain UG gear fellas/.

Thank you all!.

-Alumni..

Comment #2

Sounds like it could be flu type symptoms. personally I would cease taking gear if I was ill, at least until fully recovered + 1 week.

Re injection sites. having used 2ml/day for months of ug (big daddy) primo i've found that sometimes a batch can have a taint. i've had whole areas of muscle swell around the injection site, with heat, tenderness etc - but have never had a really serious abcess. my solution approach was to hammer in around 800mg - 1200mg of ibuprofen on a full tum for at least 4 days then drop back to 800 for a few more days. after a week, have usually got the swell and heat under control. once went to a doc about an abcess in my arse cheek.

I since learned from a paramedic friend that so called 'sterile abcess' can be result of simply shooting into the fat or going in at a slant and getting between fat and muscle. be sure the pins suit the muscle. fever could indicate sepsis so i'd urge you get it checked out and be straight up with your doc so he/she can help you.

Now all of this is only based on my own experience. definitely seek medical advice, thats what docs are there for...

Comment #3


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.